Texas, 2006

Hail in Texas, May 10, 2006

May 10, 2006 · NWS SHV · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 10, 2:19 PM CST, 1 hour 27 minutes earlier.

Area forecast discussion, May 10, 2:19 PM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CDT WED MAY 10 2006

.DISCUSSION...
AT MID AFTERNOON...A COLD FRONT EXTENDED ALONG A LINE FROM NEAR
FARMERVILLE LA...SOUTHWEST OVER MANSFIELD...TO NEAR LUFKIN TX.
ALONG AND TO THE EAST OF THIS FRONT...A MOIST AND VERY UNSTABLE
AIR MASS WILL PROVIDE FUEL FOR SCATTERED THUNDERSTORMS TO DEVELOP
ALONG AND AHEAD OF THE FRONT DURING THE AFTERNOON AND EVENING.
SOME OF THESE THUNDERSTORMS MAY BE SEVERE LATE IN THE AFTERNOON
AND EARLY IN THE EVENING. COOLER TEMPERATURES AND DRIER AIR WILL
BE OVER THE FOUR STATE AREA THURSDAY AND FRIDAY...BRINGING A
WELCOME RELIEF TO THE WARM AND HUMID CONDITIONS OF THE PAST FEW
DAYS. THE CHANCES OF RAIN DIMINISH AFTER TONIGHT WITH A LARGE
PERSISTENT UPPER LEVEL TROUGH OVER THE EAST UNITED STATES. A COLD
FRONT WILL MOVE THROUGH THE FOUR STATE AREA SATURDAY...BRINGING
ANOTHER SLIGHT CHANCE OF RAIN TO THE AREA SATURDAY.
OVERALL...AFTER TONIGHT...RAIN WILL BE HARD TO COME BY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  79  51  82 /  20   0   0   0
MLU  51  78  51  82 /  40   0   0   0
DEQ  45  72  43  77 /  10   0   0   0
TXK  53  75  51  79 /  10   0   0   0
ELD  52  76  50  80 /  20   0   0   0
TYR  54  76  51  83 /  10   0   0   0
GGG  54  77  50  83 /  10   0   0   0
LFK  57  80  50  84 /  40   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

03
Hazardous weather outlook, May 10, 11:00 AM CST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT WED MAY 10 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-111100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT WED MAY 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT WAS MOVING SLOWLY THROUGH THE FOUR STATE AREA THIS
AFTERNOON. THE FRONT WAS LOCATED ALONG A LINE FROM JUST SOUTH OF EL
DORADO ARKANSAS...TO SHREVEPORT...TO JACKSONVILLE TEXAS. ALONG AND TO
THE SOUTHEAST OF THIS FRONT...AS IT MOVES SLOWLY SOUTHEAST THIS
AFTERNOON...SCATTERED THUNDERSTORMS MAY FORM...AND MOVE EAST OR
SOUTHEAST...THROUGH THE UNSTABLE AIR MASS AHEAD OF THE FRONT. SOME
OF THE THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND
DAMAGING WINDS. A FEW TORNADOES COULD ALSO OCCUR IN NORTH CENTRAL
LOUISIANA FROM THE MIDDLE OF THE AFTERNOON...INTO THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

03

In the hours before

Local storm report, May 10, 2:44 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
344 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             7 W SAN AUGUSTINE       31.53N 94.23W
05/10/2006  E0.75 INCH       SAN AUGUSTINE      TX   TRAINED SPOTTER

&&

NFILLO
Local storm report, May 10, 2:49 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             10 SW SAN AUGUSTINE     31.43N 94.23W
05/10/2006  E1.75 INCH       SAN AUGUSTINE      TX   PUBLIC

&&

NFILLO
Local storm report, May 10, 2:54 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
354 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HAIL             5 SE FARMERVILLE        32.72N 92.34W
05/10/2006  E0.75 INCH       UNION              LA   TRAINED SPOTTER

&&

MF
Local storm report, May 10, 3:41 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
441 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             10 SW SAN AUGUSTINE     31.43N 94.23W
05/10/2006  E1.75 INCH       SAN AUGUSTINE      TX   PUBLIC

0344 PM     HAIL             5 SE FARMERVILLE        32.72N 92.34W
05/10/2006  E0.75 INCH       UNION              LA   TRAINED SPOTTER

0355 PM     HAIL             4 SW STERLINGTON        32.65N 92.11W
05/10/2006  E4.00 INCH       OUACHITA           LA   TRAINED SPOTTER

0355 PM     HAIL             4 S SAN AUGUSTINE       31.47N 94.11W
05/10/2006  E1.00 INCH       SAN AUGUSTINE      TX   TRAINED SPOTTER

&&

MF
Local storm report, May 10, 3:45 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
445 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             PLEASANT HILL           31.82N 93.52W
05/10/2006  E0.75 INCH       SABINE             LA   LAW ENFORCEMENT

&&

MF

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Sabine

When
May 10, 3:46 PM CST
Where
Sabine County, 4 mi SW of Pineland
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
31.217, -94.033

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507330.